# SDR DL72W991972

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cabin
- Component: 215201
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DESCENT INTO TUS, A SLIGHT SMELL OF SMOKE WAS SMELLED IN THE COCKPIT AND BY THE FLIGHT ATTENDENTS IN THE VBACK OF THE CABIN.  THE ODOR APPEARED TO BE COMING OUT OF THE GASPERS.  THE SMELL OF SMOKE DISSIPATED AFTER A COUPLE OF MINUTES.  REPLACED GASPER FAN.
